# SDR AALA980254

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY EXIT AISLE LIGHTS LEFT SIDE INOPERATIVE.  REPLACED WIRE AT EMERGENCY EXIT AISLE, LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
